# SDR SWAA2025062785326

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,312 hours, 38,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW LOOSE ON R2 SLIDE COVER<[01] RESECURED LOOSE SCREW IAW AMM 20-50-11. NO FURTHER DEFECTS NOTED.
